# SDR SWAA2021021140828

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDE PLATE; BS 772 TO 779; LBL 22; WL 154 / EVALUATED DAMAGED CORROSION; FOUND MORE 50% MAT. LOSS MAT. ORIG. .040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. ACCOMPLISHED REMOVE AND REPLACE PART ON JOB # U259139 FUSELAGE 5038
